# SDR SWI2025F00339

- Difficulty date: December 19, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CLIP ON THE OB SIDE OF LBL12 APPEARS TO BE CRACKED     (C-CHECK RO 3/14/2025)    REMOVED AND REPLACED CLIP P/N CC670-34099-1 AT FS280 ON THE OUTBOARD SIDE OF LBL12. REF. CRJ700 SRM 51-42-21-001-001-A01 AND DWG# KBA670-30026 REV. J.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
